# SDR EIA2006065

- Difficulty date: May 2, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,216 hours, 35,201 cycles
- Engine: Pwa JT9D7F
- Engine time: 76,508 hours, 15,850 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NR 1 ENGINE HIGH OIL CONSUMPTION.  SENT TO MZJ TO REPLACE ENGINE, 663076 OFF, 662500 ON.
